# SDR SIMA200635215

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 9,674 hours, 8,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14564319001
- Condition: Corroded
- Location: Fuselage
- Part time: 9,674 hours, 8,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L CHAFED BETWEEN FRAME 52 AND 53.  BLENDED DAMAGE, PERFORMED NDT FABRICATED AND INSTALLED REPAIR ANGLE IAW EMB SRM 53-24-02.  RETURNED AIRCRAFT TO SERVICE.
